# SDR ASAA2015111913896

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 21,666 hours, 6,549 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ON WITH RECALL.  RESETS WITH MASTER CAUTION RESET. ACFT GROUNDED. ACCOMPLISHED CABIN TEMP CONTROLLER BITE REF 21-61, TASK 801. NO FAULTS.  OPS TEST NORMAL.
